MathSciNet Relay Station
MathSciNet bibliographic data
MR370831 (51 #7056) 60K35
Higuchi, Yasunari; Shiga, Tokuzo Some results on Markov processes of infinite lattice spin systems. J. Math. Kyoto Univ. 15 (1975), 211–229.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement